MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC181000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, potential device or procedure related adverse events include, but are not limited to, improper component placement and occlusion of native vessel.
 
Event or Problem Description
On an unknown date, this patient underwent endovascular treatment of an abdominal aortic aneurysm using endologix® afx stent grafts.On an unknown date, a type iii endoleak was discovered.On (b)(6) 2020, treatment for the endoleak was performed whereby a gore® excluder® aaa endoprostheses were implanted.During implant of a contralateral leg component, it was reported that the physician unintentionally covered the patient's right internal iliac artery.The device did not move during deployment.The physician reports that there was a visualization issue that caused the unintentional obstruction of the riia, although details were not provided to gore.The patient outcome includes limited and sluggish flow into the patient's right internal iliac artery.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9830862
Report Number3013164176-2020-00038
Device Sequence Number2929098
Product Code MIH
UDI-Device Identifier00733132618743
UDI-Public00733132618743
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2022
Device Model NumberPLC181000
Device Catalogue NumberPLC181000
Device Lot Number21341652
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR